# SDR ORJA98279

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: EP410
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT SAN DIEGO, 'DC BUS OFF' ANNUNCIATION ON APPLICATION OF TAKEOFF POWER SETTING.  ABORTED TAKEOFF AT LOW SPEED, APPROX 20 KTS.  RETURNED TO GATE.  REPLACED EMERGENCY POWER DC TRANS RELAY (R2-326).  GROUND CHECK NORMAL.  (M)
